# SDR HALA2010081400365

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 29,781 hours, 5,607 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PARKING BRAKE CONFIG WARNING ON POWER UP.  PARKING BRAKES WERE NOT SET. 40 KTS RTO.  PERFORMED BITE CK OF A/S CONT BOX NO FAULTS NOTED. OPS CK BRAKE VALVE IAW 32-44-00. OP'S CK GOOD.  OPS CK BRAKE SW IAW 32-44-08, NO DEFECTS NO MESSAGE DISPLAYED ON EICAS/ STATUS, OK FOR SERVICE.
